# SDR SWIA202161756

- Difficulty date: July 28, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 37,676 hours, 27,178 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT LEFT HAND FS517, STR16      (C-CHECK RO 10/9/2021)    PERFORMED REPAIR ON LEFT HAND FUSELAGE SKIN AT FS517, STR16L IAW MHIRJ REO 670-53-31-689. IAW CRJ700 NDTM 51-20-006, CRJ700 SRM 51-24-36,51-24-16,51-21-16,51-23-00,51-40-11,51-42-21. SEE CAMP# 23165335 FOR PRESSURIZATION CHECK. ANALYSIS TO DETERMINE ADDITIONAL REQUIREMENTS WILL BE COMPLETED WITHIN 12 MONTHS OF THE ISSUE DATE OF THIS REPAIR. 2021-08-12 /  STS-6796 090921
